# SDR MWEA011357

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99236893
- Condition: Bent
- Location: Station 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT INTERCOASTAL IS BENT LOCATED BETWEEN FRAMES 484 AND 503 BEWEEN LONGERONS 28 LEFT AND 27 LEFT.  --  FABRICATED AND INSTALLED INTERCOSTAL.
